I am posting this as a shot in the dark that I may be able to find some direction toward a diagnosis. I have been experiencing the same symptoms for about three years now. It starts by my left ear hurting and lymph nodes visibly swelling in my neck, across my shoulder, and under my arm. This is generally followed by intense headache and nausea, and an aching sensation in my upper left quadrant. (bottom of chin, throat, neck, shoulder, arm, and chest) I have been diagnosed with recurring inner ear infections a couple of times upon going to the ER. (I have never gotten ear infections in my entire life, until now) I also get blurred vision and feel fatigued when this is going on. I have had a couple of CT scans that show enlarged lymph nodes, but no real follow-up. The only medication i have found to alleviate the symptoms is a strong anti-inflammatory called Tordol. Opiates do not help at all. I often start out using moist heat compresses which help some. I can feel something distinctly pressing in my throat when this happens as well. It is like a fingertip pressing on an area deep under the back of my tongue inside my throat. I do have difficulty swallowing my medicine down, sometimes, usually if I wait too long to take it when the symptoms start. I have been to an ENT and he became stumped, so I quit going. My son says I turn "white as a sheet" when it starts too. I know the accompanying headache is excruciating pain and I feel like death warmed over...barely. If anyone has any ideas on what direction I could go with this to get some answers, it would be greatly appreciated. Thank you in advance for taking the time to read this. This used to happen only a couple times in a 6-month span, now it is happening about every three weeks. I'm just at a loss.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?